Top answers from doctors based on your search:
Disclaimer

will antibiotics make you bloated

A female asked:
Dr. Joy Jackson
18 years experience Family Medicine
You : You may be dealing with a colitis, irritable bowel, an unknown allergy, or lactose intolerance. I am not quite sure if your symptoms are related to th ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 37-year-old member asked:
Dr. Ahmet Aybar
30 years experience Pediatric Gastroenterology
Power of probiotics: Antibiotic use is usually associated with eliminating "good bacteria" dr your colon which then may promote overgrowth of other opportunistic bacteria. ... Read More
A 24-year-old female asked:
Dr. Georgia Latham
34 years experience Family Medicine
Try Simethacone: Simethacone is a safe and effective treatment for abdominal bloating. It is available over the counter and sold under many different brand names.
1
1 thank
Dr. Theresa Henderson
40 years experience Pulmonary Critical Care
Depends on cause: What you describe sounds like you are being treated for H. Pylori (a bacteria) or bacterial overgrowth syndrome a form of IBS. Your persistent proble ... Read More
1
1 comment
1
1 thank
A 29-year-old female asked:
Dr. Karen Butler
20 years experience Family Medicine
Dx: What diagnosis were you given to be on an antibiotic? Need more information. Seems your bloated before the antibiotic started? Diahrea? Constipation ... Read More
A 35-year-old female asked:
Dr. Frank Kuitems
38 years experience Internal Medicine
Yes: Yes bloating can be from increased air /gas in colon and tew change in bacterial flora (mixture of bacteria in the colon).If not improved in 2 or 3 we ... Read More
1
1 thank
A 25-year-old male asked:
Dr. Raj Borade
18 years experience Gastroenterology
See ur hepatologist: Hi, to distinguish between fluid retention ; antibiotic as a cause of ur abdo swelling you will need a physical exam by the doc who is familiar with y ... Read More
1
1 thank
A 36-year-old male asked:
Dr. Cornelius Oleary
A Verified Doctor answered
A US doctor answered Learn more
Abdominal Bloating: 36 year old gentleman with a past medical history significant for GERD and cyst treated with Bactrim (sulfamethoxazole and trimethoprim) while on anti ... Read More
A 26-year-old female asked:
Dr. Martin Raff
55 years experience Infectious Disease
Possible: But what antibiotics are you talking about. Several may give some takers upper GI issues, some may alter intestinal bacterial flora and create proble ... Read More
2
2 thanks
A 30-year-old member asked:
Dr. Michael Ein
47 years experience Infectious Disease
Yes: Antibiotics frequently cause GI side effects including nausia, vomitting, diarrhea and bloating. Probiotics like vsl#3 have been shown to decrease the ... Read More
A 31-year-old member asked:
Dr. Felicia Mata
24 years experience Cosmetic Dentistry
When chewing gum,: The salivary glands are getting stimulated and will prompt you to swallow. Since the gum is not meant to be swallowed, air is getting swallowed instea ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month